# SDR CA000518009

- Difficulty date: March 1, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 10,208 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7530 · Compressor Bleed Control
- Part: Tachometer
- Part number: 0177555170
- Condition: Unserviceable
- Location: Internal
- Component: Tach Box, Tmeca, 0177555170
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE BLEED VALVE WHICH IS CONTROLLED BY THE TACHOMETER BOX INADVERTENTLY OPENED TWICE AT 98 PERCENT NG.  OPERATOR WAS NOT ABLE TO DUPLICATE.  POSSIBLE CAUSE WAS A SHORT IN THE TACHOMETER BOX.
